# SDR CALA2024020700350

- Difficulty date: February 1, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 105,181 hours, 14,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B777-33-3-7030} - DOOR 3 LEFT EXTERIOR EMERGENCY LIGHT INOP NEED MORE GROUND TIME TO WORK THE PROBLEM MEL 3351N REJECTING DAYLIGHT OPS ONLY RELAMPED NO HELP, NEED DOOR 3 LEFT EXTERNAL EMERGENCY LIGHT UPDATE PART INFO. ASSEMBLY P/N: S283W704-17 REF WIRING DIAGRAM 33-51-44 REMOVED AND REPLACED POWER SUPPLY M33405 ABOVE DOOR 3L PER AMM 33-51-06-960-803, OPS CHECK OK PER AMM 33-51-00-710-801.
